Please use this identifier to cite or link to this item:
Title: Power variation of some integral fractional processes
Author: Corcuera Valverde, José Manuel
Nualart, David, 1951-
Woerner, Jeannette H.C.
Keywords: Teorema del límit central
Processos de moviment brownià
Anàlisi estocàstica
Central limit theorem
Brownian motion processes
Stochastic analysis
Issue Date: 2006
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: We consider the asymptotic behaviour of the realized power variation of processes of the form ¿t0usdBHs, where BH is a fractional Brownian motion with Hurst parameter H E(0,1), and u is a process with finite q-variation, q<1/(1¿H). We establish the stable convergence of the corresponding fluctuations. These results provide new statistical tools to study and detect the long-memory effect and the Hurst parameter.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2006, vol. 12, núm. 4, p. 713-735
Related resource:
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
561599.pdf171.89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.